# SDR DALA2018112906878

- Difficulty date: November 28, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 49,899 hours, 34,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 1b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT STRIP ON FLOOR BY SEAT 1B IS MISSING. REPLACED EMERGENCY PATH LIGHT STRIP PER B717 AMM 33-51. (LP4717872)
